Commentarii Mathematici Helvetici

Full-Text PDF (220 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 4, 2004, pp. 779–797
DOI: 10.1007/s00014-004-0811-3

Published online: 2004-12-31

Difféomorphismes holomorphes Anosov

Serge Cantat[1]

(1) Ecole Normale Supérieure, Paris, France

We classify the holomorphic diffeomorphisms of complex projective varieties with an Anosov dynamics and holomorphic stable and unstable foliations: The variety is finitely covered by a compact complex torus and the diffeomorphism corresponds to a linear transformation of this torus.

Keywords: Anosov diffeomorphisms , holomorphic foliations, Calabi-Yau manifolds, rational connectedness

Cantat Serge: Difféomorphismes holomorphes Anosov. Comment. Math. Helv. 79 (2004), 779-797. doi: 10.1007/s00014-004-0811-3